MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BIVONA UNCUFFED TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. PORTEX BIVONA UNCUFFED TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY
Model Number 60P050
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that the cuff to a smiths medical portex bivona uncuffed tracheostomy tube was found deflated while in the patient.The cuff was attempted to be re-inflated, but water was observed to be leaking from the pilot balloon.Subsequently, a tube change out was performed.There were no reported adverse patient effects.

Brand Name
PORTEX BIVONA UNCUFFED TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10075865
Report Number3012307300-2020-04633
Device Sequence Number2783270
Product Code BTO
UDI-Device Identifier15021312005776
UDI-Public15021312005776
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60P050
Device Catalogue Number60P050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;